U.S. doctors online nowAsk doctors free
Houston, TX
A 20-year-old female asked:

Taking ferralet 90 tablets and am having chest pain/vomiting is this normal? im also in my third trimester

1 doctor answer4 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Iron : Iron is a vitamin not medication. It can cause an upset stomach but chest pain seems unlikely. If you are having chest pain you should be seen in the er to exclude pregnancy related heart problems.
Dr. Joel Rivera Jimenez
Obstetrics and Gynecology 18 years experience
Sometimes iron pills can cause reflux. When severe enough it can even mimick heart disease or infarction. However since we do not know your medical history, if you have chest pain you should tell your doctor inmediately or visit nearest E R
Jan 18, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 23-year-old female asked:
2 doctor answers3 doctors weighed in
A 24-year-old female asked about a 28-year-old female:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.